Ghent University Academic Bibliography

Advanced

Hermitian Veronesean caps

Jeroen Schillewaert and Hendrik Van Maldeghem UGent (2012) Springer Proceedings in Mathematics. 10. p.175-191
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
subject
keyword
We extend the results of Cooperstein, Thas & Van Maldeghem concerning finite Hermitian Veronesean caps to the infinite case.
in
Springer Proceedings in Mathematics
editor
NS Narasimha Sastry
volume
10
issue title
Buildings, finite geometries and groups : proceedings of a satellite conference, International Congress of Mathematicians
pages
175 - 191
publisher
Springer
place of publication
New York, NY, USA
conference name
ICM satellite conference on Buildings, Finite Geometries and Groups
conference location
Bangalore, India
conference start
2010-08-29
conference end
2010-08-31
ISSN
2190-5614
ISBN
9781461407089
9781461407096
DOI
10.1007/978-1-4614-0709-6_9
language
English
UGent publication?
yes
classification
C1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2043525
handle
http://hdl.handle.net/1854/LU-2043525
date created
2012-02-24 10:27:04
date last changed
2015-06-17 09:58:05
@inproceedings{2043525,
  author       = {Schillewaert, Jeroen and Van Maldeghem, Hendrik},
  booktitle    = {Springer Proceedings in Mathematics},
  editor       = {Sastry, NS Narasimha},
  isbn         = {9781461407089},
  issn         = {2190-5614},
  keyword      = {We extend the results of Cooperstein,Thas \& Van Maldeghem concerning finite Hermitian Veronesean caps to the infinite case.},
  language     = {eng},
  location     = {Bangalore, India},
  pages        = {175--191},
  publisher    = {Springer},
  title        = {Hermitian Veronesean caps},
  url          = {http://dx.doi.org/10.1007/978-1-4614-0709-6\_9},
  volume       = {10},
  year         = {2012},
}

Chicago
Schillewaert, Jeroen, and Hendrik Van Maldeghem. 2012. “Hermitian Veronesean Caps.” In Springer Proceedings in Mathematics, ed. NS Narasimha Sastry, 10:175–191. New York, NY, USA: Springer.
APA
Schillewaert, J., & Van Maldeghem, H. (2012). Hermitian Veronesean caps. In N. N. Sastry (Ed.), Springer Proceedings in Mathematics (Vol. 10, pp. 175–191). Presented at the ICM satellite conference on Buildings, Finite Geometries and Groups, New York, NY, USA: Springer.
Vancouver
1.
Schillewaert J, Van Maldeghem H. Hermitian Veronesean caps. In: Sastry NN, editor. Springer Proceedings in Mathematics. New York, NY, USA: Springer; 2012. p. 175–91.
MLA
Schillewaert, Jeroen, and Hendrik Van Maldeghem. “Hermitian Veronesean Caps.” Springer Proceedings in Mathematics. Ed. NS Narasimha Sastry. Vol. 10. New York, NY, USA: Springer, 2012. 175–191. Print.